# SDR F3LA200100023

- Difficulty date: February 18, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 31,627 hours, 19,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION AT AFT ENTRY DOOR THRESHOLD, STA 986.  MAINTENANCE REMOVED CREASE BEAM, CLEANED UPPER AND LOWER SURFACE BELOW CREASE BEAM, BURNISHED LIGHT SURFACE CORROSION AND FOUND TO BE WITHIN LIMITS.  REMOVED DAMAGED DOUBLER, FABRICATED AND INSTALLED REPLACEMENT DOUBLER.  FABRICATED AND INSTALLED REPLACEMENT CREASE BEAM.  WORK WAS PERFORMED PER SRM 51-40-06 AND 53-60-15.
